# SDR AALA20140204009

- Difficulty date: February 4, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 39,944 hours, 16,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

MSP INFLIGHT ORD-RNO.  STANDBY RUDDER LIGHT ILLUMINATED DURING TAKEOFF.  EMERGENCY DECLARED FLIGHT DIVERTED MSP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SWITCH 51051, SYS GND CHECKED NORMAL OPERATION CLOSED.
